# SDR AALA202107122279

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 15,098 hours, 5,782 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS AT SEATS 31ABC, 32ABC, 33ABC AND 34ABC INOPERATIVE. CANNON PLUGS AT SEATS 32A AND 34A, BROKEN. REMOVED AND REPLACED CONNECTORS AT SEAT ROWS 32ABC AND 34ABC (AALA202107123968).
